Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Red bumps on body. Allergy to perfume, bleach, and dye. Reason?

i have these marks on my body. they originally were little red bumps. well now they are little oval like shaped welps with black marks in the center, bunches of them lined up in rows. they appear on myshoulder bones, under my breast , my upper back, and only a few on my legs.More marks have appeared in the last week.. Now im allergic to anything scented or died, and also bleach. now recently ive changed my soap and lotion, nothing too serious, and also i used bleach on towels, not really thinking about it. im wondering if it could be that, or if not what is it!!?? Please help, Sincerely Concerned
Asked On : Sun, 17 Mar 2013
Answers:  1 Views:  36
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hello, I think it would be lichen planus. Take methyle prednesolone in tapering dose for one month, as 8 mg thrice a day for 5 days, then twice a day for 5 days, then once a day for 5 days, then alternate days for 15 days, then stop. And rub medium potency steroid cream, like mometasone or halobetasole or betamethasone... Avoid stress, worries, over load of work, be positive ..Avoid injuries, soap bath . I hope you would get result.... Best wishes.
Answered: Sun, 17 Mar 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor